# SDR V0XD20210131003

- Difficulty date: January 15, 2021
- Submitted: January 31, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 26,379 hours, 23,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part serial: 15076
- Condition: Cracked
- Location: Fwd Equip Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT BAY RT FLOOR WEB REPAIR DOUBLER CRACKED.  CORRECTIVE ACTION: REPLACED FWD EQUIPMENT BAY RT FLOOR WEB REPAIR DOUBLE, IAW BOMBARDIER REO 670-53-11-509 REV-E DATED: 2018-02-08.
